# SDR A6WA201240149

- Difficulty date: December 30, 2011
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR CHAFED ON FWD AND AFT EDGES.  C/W REO`S 601R-52-82-034 & 601R-52-82-102.  BLENDED, ALODINED, PRIMED & TOP COATED AFT LOCATION CHAFING.
